# SDR AALA202005299010

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 54,228 hours, 32,662 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Servo
- Part number: C247360012
- Part serial: H1260
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 54,228 hours, 32,662 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFTER GEAR EXTENSION ON FINAL APPROACH, RECEIVED ECAM CAUTION, WHEEL NOSE WHEEL STEERING FAULT AND AMBER STEERING ON WHEEL PAGE.  TOWED IN AFTER LANDING.  REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL PER AMM 32-51-51.
